MathSciNet Relay Station
MathSciNet bibliographic data
MR2831521 65R20 (45J05)
Fariborzi Araghi, M. A.; Behzadi, S. Sadigh Numerical solution of nonlinear Volterra-Fredholm integro-differential equations using homotopy analysis method. J. Appl. Math. Comput. 37 (2011), no. 1-2, 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement